# SDR UPS99228808

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518382164
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ON CORROSION REMOVAL, PER NRC 811973 & 812094 & EO B727-5330-0509Q, FROM LAP STR 4L AND STR 4R, BS 1120, CORROSION AND DISBOND FOUND ON CROWN SKIN AND DOUBLERS, BS 1090 TO 1130 RT AND BS 1100 TO 1130 LT STR 4.  CORROSION OUT OF LIMITS.  CROWN SKIN REPLACEMENT AND REPAIRS TO RT AND LT SKIN CARRIED OUT IAW SMRO EO 99-03-11, REF UPS ENGINEERING FILE NUMBER 5330-2101 AND BOEING DRAWING 65-18382.
